800.9 #232 (DL Qual #292

May 16, 2012 4:07 PM  CHUB33 Land
Sorry I have not been around much guys:( I am going through a rough spot on my weight lose adventure and work out routine. About 5 weeks ago my Dr wanted to start me on Lexapro ( to help with my anxiety and he thinks I have mild depression pssshhhh what does he know lol) anyways so I have been on it for a few weeks now and am dealing with so many side effects. I am having horrid hot flashes, I am sweating so much, I have tried to run but am like over heating. Food wise - I stopped weight watchers. I am just not into it my heart isnt right now and I thought I was making better choices still but at the Dr. today saw that I have gained 6 lbs. He said I could possibly gain due to the medication and well duh I know why I CANT STOP EATTING. My brain like no longer sends out the signal of hey you are full! So before I know it... when I attempt to eat my one healthy bowl of cereal I have devoured 4! I dunno I am feel down, chunky, and dont want to just pick myself up and jump back up on the wagon. I went to the Dr today to discuss trying another medication he told me to give this one a few more weeks to see if i level out. He things my bodies chemicals are just adjusting I DUNNO IM GRUMPY RAWR :) Okay love you all!

Aw, man, I'm sorry, Boo.  I've never been put on anything for depression, but I've battled controlling my emotions. I tried several bc pills and they ALL made me feel horrible.  I finally chose a nonhormonal method and feel so much better.  Sometimes, meds just make everything worse, and the solution is to switch to a new drug or even stop messing with your body's chemistry. But it's something that only you and your doc can figure out.  As you go through this journey, remember that YOU ARE in control of your emotions and your body.  Only you know how you feel.  If you don't feel better, ask for alternatives.  You DON'T have to feel this way: YOU CAN control it. If you really feel like something is wrong in your body, go back and talk to your doc sooner, rather than in a few weeks' time. And in the meanwhile, know that we are all cheering for ya! ✨👏✨ - Spoonful_O_Sugar  613.1 #331 5:06PM
On a side note, I always thought it was ironic that so many depression/anxiety meds cause weight gain.  That's only going to make a person more depressed, lol.  - Spoonful_O_Sugar  613.1 #331 9:22PM
Me too! When I did my psych rotation in school, my patients would often just go off their psych meds because of the weight gain. I felt so bad for them. - PirateQueenBriezy  330.9 #743 10:38AM
*hugs*. Sorry you're feeling down. 😔 I'm sure you'll get past this. Your posts in the lounge are always positive and funny. :-). I can't wait to meet you in September. Actually I can't wait to meet all the Chubb33 peeps. 😊 - MXPrincess399  753.7 #250 5:30PM
Awwww sweetie, I'm sorry you're having a rough time. I struggled with depression for most of my younger years...I understand the frustration, the weight gain...the overall feeling of yuck. I hope the meds do what they're supposed to do for you and that before you know it you're looking back on this time and thinking "Whew! I'm glad that's over!" (((hugs))) - vernswifevickie  400.5 #563 6:52PM
Im sorry you are going though a rough time. I just got off depression pills. I gain 30 lbs because of it. It sucks. I feel more yucky now. I'm still going though a rough time but wifhout the pills. So if you need someone to talk to. We are here for u. - miss_rachel  120.3 #3228 8:17PM
((Hug)) Sounds like you're having a rough time and that this med is just not for you. While I know it does take 6-8 weeks to "normalize" in the body, make sure to make a list of all the side effects and take them to your doctor especially if the side effects are getting worse or not subsiding. I hope things get better for you 😊 - PirateQueenBriezy  330.9 #743 10:44AM
Sending lots of hugs Boo! Maybe take things down a notch...walking or yoga or whatever else is a bit lower in intensity. I stopped ww recently too. I've been focusing on filling foods like veggies & protein & healthy fats. I know even with all this the meds may undo your work so just aim to feel well, not to lose weight. I'll be thinking of ya! - supertracy  471.9 #453 10:59PM
Sorry to hear! I've been that way for the past 3 months! You'll get back on track when your ready!Take care! - NingyMouse  378.4 #595 6:19AM
I'm sorry you're having so much difficulty. I've been feeling the same way after my move. I understand! Is there anything your Chub 33 family can do for you?Hugs, and I hope things get better. Your not alone! - Mrs.mouse  543.6 #376 9:50PM
I feel your pain, doll! I was put on cymbalta for nerve pain recently and it makes me feel so sick (of course right before the reunion weekend). Most of these meds have crazy side effects and sometimes they do go away but if not there are other meds out there for anxiety that will have less side effects. Stay strong! - justcallmeKP  270.8 #1152 1:44PM
:( sorry to heart it Boo. But I know you will prevail! Keep your chin up and keep believing in yourself. *hugs* - Duchess73  340.9 #702 5:45PM
Hi miss Boo!.. Honey you were shining this weekend.. AND you look fantastic.. People .... she was dancing in her hotel room for all us ant spectators at trader sams!..Just want you to know you bring a lot of joy to those around you.. I hope the happiness you give us will come back to you and you feel it as well..I struggle with depression and anxiety sometimes as well.. Just want you to know you are not fighting this alone and we can get thru this!!😘😘😘 - Twinklelashes  146.4 #2771 7:42AM
I wish i had seen this before the reunion weekend! I could have chatted with you about it! My daughter has been on Lexapro (bi-polar, anxiety, PTSD). It's one of those drugs that can take 6-8 weeks for it to be fully effective. Less than that, there are weird side effects abound! My daughter was on it for about 6 months. It helped at first, but her appetite did increase, and she lost her "spark". So she quit using it. There is a fine line with medication used to "balance the brain". Unfortunately, it doesn't happen overnight. My daughter was diagnosed in 2006 and is still trying to find the perfect concoction! There is a musical called "next to Normal" about a woman and her family's battle with depression and bi-polar conditions (yeah, I know, odd topic for a musical!). One of the songs deals with her finding the 'perfect' drug. It's funny yet heartbreaking. Listen to it if you can..."My Psychopharmacologist and I". If you need to talk, I'm here for you. - Gia  802.0 #231 9:22AM
Aww Boo, you can dm me anytime. I'm currently on Celexa, been on it since I was finally diagnosed bi-polar with anxiety attacks. It took a while to adjust to my meds, but when I go off them because its hard to get an appt, I notice a huge difference. Talk to your Dr about concerns. Seems like everyone here is warm enough to care about you and your well being, including me because I've been there. - tinkerbella728  175.7 #2307 11:38PM
Cass I'm so sorry:/ I know how you feel. My doctor kept switching my medication so I gained 30 pounds and I've lost 15 so far. This is they hardest weight to loose!! But you can do it baby girl you so strong! - BubbaLoo  870.6 #214 10:39AM
I can completely relate. I have anxiety, and that in turn makes me have bouts of depression. My Dr. put me on a medication call Remeron. I started the meds in September 2011. Since then I have gained 40 pounds! Because the meds make me very hungry, I don't really feel full at all, and it slowed down my metabolism. I have recently started dieting and exercising. The weight is hard to take off, but I'm not giving up. I am thankfull my anxiety is under control now though. Stay strong, if you ever need to talk you can DM me, I know exactly how you feel! Good luck and we are here for you ❤ - BettyPoop  237.5 #1500 6:40PM

Your Donations Help Us Make MouseWait Better!

TOP MWs of the WEEK

1.Melody_CM 730.67 #3  
2.Mouse4life 386.45 #100  
3.Winnie111286 247.23 #4  
4.OhanaPhoto 223.45 #24  
5.drummerkidd 146.03 #533  
6.shootanyangle 90.53 #2754  
7.happiestplace 89.89 #1105  
8.jeffandkaarina 74.13 #4058  
9.redsoxcarlos 72.08 #58  
10.Taunton 68.05 #190  

MW Quality Top 100    Monthly Leaders   Top 100 MouseRank Leaders  Top 50 News  Monthly Wait Time Leaders


Use this link to do your shopping on Amazon.com and MouseWait benefits from your purchases!






Get Disneyland and MouseWait News before anyone else! Join our Priority Text List today.


By UsernameBy Keyword
See what's happening LIVE at Disneyland!